# SDR COEA2021031707913

- Difficulty date: October 28, 2020
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 28,217 hours, 36,924 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57110584200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 223107 NR 903015 HEAVY CHECK COE/MAJOR REPAIR: WHILE PERFORMING PERMANENT REPAIR, ADDITIONAL LEVEL 2 CORROSION FOUND ON REAR SPAR UPPER CHORD BETWEEN RIBS 3L-4L OUTBOARD OF RIB 4L. CORRECTIVE ACTION: REPAIRED PER SRAS ES-0092053_01/19...14067 ISSUE B, DATED 3/4/2021.
